sexologist-icon
Periods delay
Am gettng periods only aftr taking pills moreover am having hair growth in chin area..am gaing weight also evnthough am not taking much food.
26 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Please read my blog on PCOS. Hope that helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Have u visited a gynaecologist? She will do hormone tests to find out why ur cycles r not regular and why u r putting on wt. Usually a single tablet can help u loose wt, get regular cycles and reduce abnormal hair growth.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.